I take a Fenugreek capsule (as approved by my doctor) before bed when I take my prenatal vitamin, and I noticed sometimes (more than not) it gives me minor heartburn, or you know if you swallow a pill the wrong way and it feels like it's stuck at the bottom of your throat??? well, it feels like that the rest of the night and sometimes even when I wake up in the morning.
If I take it during the day I feel the same aggitation, like the pill is stuck in my throat. Also, I noticed I can taste the pill (it tastes like black liquorish to me, or Jager!) an hour or so later, or when i wake up in the morning I can taste it or if I burp (ew!).
Has this happened with anyone else? or is it just me. The only time I've ever had heartburn was when I was pregnant, so I don't think I am sensitive. It isn't really enough to discourage me, but it's annoying and uncomfortable no matter how much water I gulp.